Communications in Mathematical Physics

, Volume 200, Issue 2, pp 421–444

Harnack Type Inequality: the Method of Moving Planes

  • Yan Yan Li

DOI: 10.1007/s002200050536

Cite this article as:
Li, Y. Comm Math Phys (1999) 200: 421. doi:10.1007/s002200050536

Abstract:

A Harnack type inequality is established for solutions to some semilinear elliptic equations in dimension two. The result is motivated by our approach to the study of some semilinear elliptic equations on compact Riemannian manifolds, which originated from some Chern–Simons Higgs model and have been studied recently by various authors.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Yan Yan Li
    • 1
  1. 1.Department of Mathematics, Rutgers University, Piscataway, NJ 08854-8019, USA.¶E-mail: yyli@math.rutgers.eduUS